# SDR AU510002165

- Difficulty date: October 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bolt
- Part number: S346161
- Condition: Sheared
- Location: Horizontal Stab
- Part time: 12,084 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FORWARD LT ATTACHMENT BOLT SHEARED.  AIRCRAFT IS PNG REGISTERED.
